MAUDE Adverse Event Report: DEPUY SPINE INC SYMPHONY OCT SYSTEM SHORT DRILL GUIDE ADJUSTABLE BODY; GUIDE, SURGICAL, INSTRUMENT

DEPUY SPINE INC SYMPHONY OCT SYSTEM SHORT DRILL GUIDE ADJUSTABLE BODY; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 202000239
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D1: symphony oct system short drill guide adjustable body 2.2-2.4mm 0-50mm +/- 0.43 percent d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6 investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made on will be updated as applicable.
 
Event or Problem Description
It was reported that the items were identified as not working during surgery.The set has 2 of each instrument and alternative was used.There was no patient impact.The surgery was successfully completed with no issues.Drill guide body adj 2.2-2.4mm ¿ mechanism broken by one piece lost.Cannot be found.Unable to use during surgery.X15 self retaining inserter - tip damaged and not holding the set screw.

Brand Name
SYMPHONY OCT SYSTEM SHORT DRILL GUIDE ADJUSTABLE BODY
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21629927
Report Number1526439-2025-00401
Device Sequence Number15520255
Product Code FZX
UDI-Device Identifier10705034530741
UDI-Public(01)10705034530741
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202000239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown